# SDR UALA2011011300204

- Difficulty date: January 9, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 40,166 hours, 4,984 cycles
- Engine: Pwa PW40903
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: 59
- Part serial: 21198356
- Condition: Faulty
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DET FAN 2 CARGO AFT STATUS MESSAGE PRIOR TO DEPARTURE (MEL COMPLIANT).  REPLACED CARGO DETECTOR REF MM.  OPS NORMAL.
